# SDR ASAA2013031394158

- Difficulty date: March 13, 2013
- Submitted: March 18, 2013
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 23,785 hours, 7,425 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Lt A/C Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ON RECALL ON (UNREADABLE) EXTINGUISHES WITH MASTER CAUTION RESET.  ACCOMPLISHED PACK/ZONE TEMPERATURE CONTROL BITE TEST, CLEARED FAULTS, OPS NORMAL REF MM 21-61-00-700-806-002.  NO HISTORY LAST 60 DAYS.
